Translator Disclaimer
2019 Carleson measure estimates and the Dirichlet problem for degenerate elliptic equations
Steve Hofmann, Phi Le, Andrew J. Morris
Anal. PDE 12(8): 2095-2146 (2019). DOI: 10.2140/apde.2019.12.2095

Abstract

We prove that the Dirichlet problem for degenerate elliptic equations div ( A u ) = 0 in the upper half-space ( x , t ) + n + 1 is solvable when n 2 and the boundary data is in L μ p ( n ) for some p < . The coefficient matrix A is only assumed to be measurable, real-valued and t -independent with a degenerate bound and ellipticity controlled by an A 2 -weight μ . It is not required to be symmetric. The result is achieved by proving a Carleson measure estimate for all bounded solutions in order to deduce that the degenerate elliptic measure is in A with respect to the μ -weighted Lebesgue measure on n . The Carleson measure estimate allows us to avoid applying the method of ϵ -approximability, which simplifies the proof obtained recently in the case of uniformly elliptic coefficients. The results have natural extensions to Lipschitz domains.

Citation

Download Citation

Steve Hofmann. Phi Le. Andrew J. Morris. "Carleson measure estimates and the Dirichlet problem for degenerate elliptic equations." Anal. PDE 12 (8) 2095 - 2146, 2019. https://doi.org/10.2140/apde.2019.12.2095

Information

Received: 2 May 2018; Revised: 17 October 2018; Accepted: 30 November 2018; Published: 2019
First available in Project Euclid: 14 December 2019

zbMATH: 07143411
MathSciNet: MR4023976
Digital Object Identifier: 10.2140/apde.2019.12.2095

Subjects:
Primary: 35J25, 35J70, 42B20, 42B25

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
52 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 8 • 2019
MSP
Back to Top